# SDR MWEA97743

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769037
- Condition: Fell Off
- Location: Galley  Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SLIDE COVER OFF AFTER LANDING.  MTC REINSTALLED SLIDE COVER.
